# SDR SWAA2021122748638

- Difficulty date: November 29, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION- VERTICAL STIFFENER AT BS767+7 RBL 21 / [01] REMOVED VERTICAL STIFFENER AT BS767+7 RBL21 PER SRM 51-40-02.; [02] REMOVED CORROSION ON VERTICAL STIFFENER AT BS767+7 RBL21 WL 164 REWORKED AREA L=1.3XW=1XD=0.002 MAX. MAT LOSS IS 0.002'; REMAINING THICKNESS IS 0.061'; ORIGINAL THICKNESS IS 0.063' WAS FOUND IN THE LIMITS IAW SRM 53-60-15-1A-1 STEP 4-G(2)(B) A FIGURE 103.-  TOOL USED ID ATS1672 DATE03/2021 DUE 03/2022; [03] CORRECTION SRM 53-60-15-1A-1 STEP 4 G (4)(B); [04] VERIFIED CORRECTIVE ACTIONS 1-3; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON VERTICAL STIFFENER AT BS767+7 RBL21 WL 164.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802 OK TO INSALL; [06] VERIFIED CORRECTIVE ACTION 5; [07] INSTALLED NEW VERTICAL STIFFENER AT AFT BS767+7 RBL21 WL 164 PER SRM 51-40-02-0G-0; DWG 146A0081. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [08] RE-INSTALLED VERTICAL STIFFENER AT ACB BS767+7 RBL21 WL 164 IAW SRM 51-40-02-0G-0; DWG 146A0081; [09] TASK COMPLETE; [10] CORRECTED MEASURMENTS; [11] VERIFIED CORRECTIVE ACTION ITEM 8. (PART WAS RE-INSTALLED); [12] VERIFIED CORRECTIVE ACTION ITEMS 9 & 10.
